# SDR DALA1308053748

- Difficulty date: March 19, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 39,269 hours, 14,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER THRESHOLD WEB CORRODED.  FOUND TO BE OUT OF LIMITS. R & R WEB IAW SRM 51-40-02 PG3 AND DWG 146A8123.
